I had low testosterone 225 (33 yr old male). I never had bad acne at all. Since the testopel pellets were injected my testosterone has gone to 500 which is still the low side of normal. I started getting breakouts on my face and a lot of acne on thew back of my neck and on my shoulders. Some of the pimples are very large others itch.
Ive tried some acne treatments. The pads help with the face but irritate the skin. They do nothing for the shoulders neck or upper back.
It is a huge hormonal change to your body which isn't surprising that acne would be the result. almost like going through puberty again. How long has it been since you have been getting injections? I ask because I don't know anything about this and wasn't sure if it was something you had to do for years or something you did over six months, etc.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.